# SDR 2003UALA00527

- Difficulty date: June 30, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N920UA
- Make and model: Boeing 737522
- Aircraft serial: 25387
- Aircraft time: 32,455 hours, 24,254 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 763810
- Part serial: MR21392
- Condition: Failed
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD WHEN IT WAS UNABLE TO PRESSURIZE AFTER TAKEOFF.  THE CABIN PRESSURE CONTROLLER FAILED.  REPLACED PRESSURE CONTROLLER, TESTED NORMAL.
